Table of contents

Tsukuba Journal of Mathematics

Vol.36, No.2 (2012)
Takashi Shimomura
Aperiodic homeomorphism approximate chain mixing endomorphisms on the Cantor set
Naotsugu Chinen and Tetsuya Hosaka
Asymptotic dimension and boundary dimension of proper CAT(0) spaces
Chahrazede Baba-Hamed and Mohammed Bekkar
On the Gauss map of surfaces of revolution in the three-dimensional Minkowski space
Jiryo Komeda and Akira Ohbuchi
Weierstrass gap sequences at points of curves on some rational surfaces
Koji Nuida
On finite factors of centralizers of parabolic subgroups in Coxeter groups
Katsuro Sakai and Hanbiao Yang
The box topology of infinite simplical complexes
Kazuaki Taira
Semilinear degenerate elliptic boundary value problems via critical point theory
Xinxing Wu, Peiyong Zhu
Dense chaos and densely chaotic operators
Vol.37,No.1 (2013)
Hisashi Kojima
   On the Fourier coefficients of Hilbert modular forms
   of half-integral weight over arbitrary
   algebraic number field
Takao Hayami
Hochschild cohomology ring of the generalized
quaternion algebras
Seiji Hiraba
Interactive infinite Markov particle systems
with jumps
Horst Brunotte
Periodicity and eigenvalues of matrices over
quasi-max-plus algebras
Robert Cauty
Propriete d'extension pour les compacts et
retractes absolus
Akihiro Nishio
The Iwasawa decomposition and the Bruhat decomposition of the automorphism group on certain exceptional Jordan algebra.
Claudio Melotti
Double points of the slowness surface of the
 system of crystal acoustics for tetragonal crystals
Ryoichi Kase
The number of arrows in the quiver of tilting modules over a path algebra of Dynkin type
Daruhan Wu
  An asymptotic extension of Moran construction in    metric measure spaces
Yoshimi Kitamura and Yoshio Tanaka
Partially ordered rings Ⅱ
Enrique Castañeda-Alvarado and Javier Sanchez-Martinez
Enbedding products in symmetric products of continua
Yorimasa Oshime
Essential m-Sectoriality and essential spectrum of the Schrödinger operators with rapidly oscillating complex-valued potentials
Abhijit Banerjee and Sujoy Majumder
Certain nonlinear differential polynomial sharing a nonzero polynomial IM
Kumiko Nishioka and Seiji Nishioka
Autonomous equations of Mahler type and transcendence
Yuta Ogata
Spacelike constant mean curvature and maximal surfaces in 3-dimensional de Sitter space via Iwasawa splitting
Julien Bichon
Quotients and Hopf images of a smash coproduct
  Toshikazu Miyashita
 Erratum to "Realizations of globally exceptional $Z_2 x Z_2$- symmetric spaces"
Taro Murayama
  A Probabilistic Approach to the Zero-Mass
  Limit Problem for Three Magnetic Relativistic
  Schrödinger Heat Semigroups
Marko Kostić
Abstract incomplete degenerate differential equations
Yuji Kasahara
Tails of the first hitting times of linear diffusions
Takashi Miyagawa
Analyticproperties of generalized Mordell-Tornheim type of multiple zeta-functions and L-functions
Peter Danchev
Weakly UU rings
Go Yamashita
A small remark on the filtered φ-module of Fermat varieties and Stickelberger's Theorem
Balesh Kumar and Murugesan Manickman
  On Doi-Naganuma lifting.
Michio Ozeki
A numerical study of Siegel theta series of various degrees for the 48-dimensional even unimodular extremal lattices. 
R. Escobedo,  V. Sánchez-Gutierrez and 
J.  Sánchez-Martínez
On the hyperspace ℭ(X) of continua.